# SDR AWXA200200011

- Difficulty date: December 31, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 49,505 hours, 31,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-15 CHECK MAINTENANCE FOUND CORRODED FLOORBEAM AT BS 967, FROM RBL 15 TO RBL 18, WL 208.1.  MAINTENANCE CLEANED AND BLENDED CORRODED SECTION OF FLOORBEAM AND PERFORMED MATERIAL THICKNESS MEASUREMENT FINDING MATERIAL LOSS OUT OF LIMITS.  REMOVED AND REPLACED CORRODED FLOORBEAM IAW B737-300 SRM 53-60-51 FIG 1 PG 6, 105-114, 53-00-51 FIG 203 PG 5, 212-215, AND 51-20-01 PG 10, 47.
